Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On birth control, had continuous bleeding followed by spotting with nervous feeling. Could it be due to pregnancy?

Hi I have been on bc for 6 weeks now. I have been bleeding for 3 weeks and these last two weeks I have just been spotting all of today I have felt a nervous feeling in my stomach like butterflies. Its kind of scaring me because I almost feel like its a panic attack, I m not stressed out about anything. do you think I could be pregnant?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dont worry I dont think you are pregnant. Break through bleeding is one of the side effects of using BC.
It usually settles down after 3 to 4 cycle. Just consult a gynaecologist. He can assure you.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor